# SDR SWAA2019050632305

- Difficulty date: April 15, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 56,087 hours, 34,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A8123
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO THRESHOLD ANGLE SUPPORT FOR/UNDER AFT SHIELD CORRODED BETWEEN BS. 847 TO BS. 857, RBL 22.  R&R SHIELD IAW SRM AND DWG.
